Conformal semi-invariant Riemannian maps to Kähler manifolds

Articles > Article · 2019

Authors: Mehmet Akif Akyol, Bayram ŞAHİN

Revista de la Unión Matemática Argentina, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 60, pp 459-468

DOI: 10.33044/revuma.v60n2a12

Summary

As a generalization of CR-submanifolds and semi-invariant Riemannian maps, we introduce conformal semi-invariant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds.We give non-trivial examples, investigate the geometry of foliations, and obtain decomposition theorems by using the existence of conformal Riemannian maps.We also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal anti-invariant Riemannian maps to be totally geodesic.

View details